Sunday, May 8, 2011


T's Radiation Therapy started this past Thursday. Going to the hospital 5 days a week for 6 1/2 weeks. We're told that around week 3 she will start to feel very tired and that it has a cumulative effect, meaning that as the weeks past she will feel more and more tired.

They gave her a non metallic cream to keep on her skin which already feels like a slight sun burn. The cream is as thick as Vaseline, so she will ruin some clothing, but what can you do? she can't even use any antiperspirants, because they all have metal in them and metal absorbs the radiation and would continues to radiate her.....(scary, right?) we special ordered a deodorant with no metal.

On another note, her Herceptin IV's were changed from weekly to every 2 weeks with a double dose. This was scary for us in that she has a reaction to Herceptin, so they have to pre-medicate her with IV benadryl and steroids and we were not sure she could handle the double dose. She didn't have a reaction the 1st time, but this week.....

....woke me from a dream to tell me her tongue was swollen and her throat too. I was freaking out on the inside, but kept mostly calm but assertive on the outside and told her to take a benadryl and her steroid immediately and that did the trick. Now I've got her drinking water like crazy to flush this crap out of her system. whew!

(In best Mr. Rogers voice, "can you say STRESS boys and girls?")


  1. I just hope this goes by quickly for you. I really, really hope for that.

  2. I continue to keep you both in my prayers.